# SDR DALA2025050603465

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 76,710 hours, 25,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Dirty
- Location: Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 ON TAXI IN RT CTR ENTRY DOOR EICAS MSG DISPLAYED WITH ENTRY DOOR LIGHT ON O/H PANEL. CORRECTIVE ACTION: CLEANED AND INSPECTED DOOR 2R DOOR LATCH CAM, PLUNGER AND CONFIRMED THE SENSOR IS CORRECTLY ADJUSTED PER B757 AMM 52-71
